# SDR HEEA968063

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979BH
- Make and model: Bell 206L-3
- Aircraft serial: 51403
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Sun Gear
- Part number: 206040561103
- Condition: Corroded
- Location: M/R Xmsn
- Part time: 4,496 hours
- Component: 206040004107
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN SPLINES OF GEAR. REPLACED WITH SERVICEABLE SUN GEAR.
